# SDR A6WA200940245

- Difficulty date: April 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-24 - PASSENGER DOOR EDGE MEMBER FOUND CRACKED IN AFT AREA AT FS 347.00.  PAX DOOR AFT EDGE MEMBER REPAIRED IAW REO 601R-52-11-279.  (K)
